# SDR SWAA2012052904417

- Difficulty date: May 8, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 62,904 hours, 53,010 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A43001
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 3 SPOILER SKIN CRACKED.  REPAIRED SKIN IAW SRM & AMM.
